A comparison theorem for a piecewise Lipschitz continuous Hamiltonian and application to Shape-from-Shading problems.
Numerische Mathematik, Tome 62 (1992) no. 1, pp. 75-86
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
shape-from-shading, numerical results, Lambertian, numerical experiments, image analysis, Hamilton-Jacobi equation, viscosity solution, dynamic programming
@article{NUMA_1992__62_1_133643,
author = {Agn\`es Tourin},
title = {A comparison theorem for a piecewise {Lipschitz} continuous {Hamiltonian} and application to {Shape-from-Shading} problems.},
journal = {Numerische Mathematik},
pages = {75--86},
year = {1992},
volume = {62},
number = {1},
zbl = {0762.65087},
url = {http://geodesic.mathdoc.fr/item/NUMA_1992__62_1_133643/}
}
TY - JOUR AU - Agnès Tourin TI - A comparison theorem for a piecewise Lipschitz continuous Hamiltonian and application to Shape-from-Shading problems. JO - Numerische Mathematik PY - 1992 SP - 75 EP - 86 VL - 62 IS - 1 UR - http://geodesic.mathdoc.fr/item/NUMA_1992__62_1_133643/ ID - NUMA_1992__62_1_133643 ER -
Agnès Tourin. A comparison theorem for a piecewise Lipschitz continuous Hamiltonian and application to Shape-from-Shading problems.. Numerische Mathematik, Tome 62 (1992) no. 1, pp. 75-86. http://geodesic.mathdoc.fr/item/NUMA_1992__62_1_133643/